advertisement
Question
Posted by: thina | 2008/01/22

contraceptives?

i have been on contraceptive pills from 2004 and after the third or fourth day on inactive pills i ussually get my periods, but this month nothing yet...today is my fourth day on inactive and there is nothing yet....i have been having a bit of period pains but not as bad as they usually are...what would make this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Give it a day or two longer. There can be some variation.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement